# SDR NOCA18706

- Difficulty date: November 6, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: PS070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 ONE FLASHLIGHT INOP.  REPLACED WITH SERVICEABLE FLASHLIGHT.
